# SDR MWEA96087

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ELEVATOR UPPER OUTBD SKIN HAS 2 CREASED DENTS RUNNING FORE AND AFT 22 INCHES INBD OF OUTBD END CAP.  INSTALLED REPAIR DOUBLER IAW SRM 55-03 FIG 14.
